# SDR ASAA2021031934415

- Difficulty date: March 19, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 47,798 hours, 14,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31103
- Condition: Corroded
- Location: Bs 888-927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED AT LAP FS-917 STR 23L GROUNDED - YES. REMOVED CORROSION AT STA 917 STR 23L AND REPAIRED IAW ALASKA AIRLINES EA 800-53EA-23333. THIS IS A CAT B REPAIR THIS REPAIR IS APPOVED FIRST STAGE APPROVAL (APPROVAL FOR STATIC STRENGTH AND INSPECTION THRESHOLD) THE INSPECTION THRESHOLD FOR THIS REPAIR IS PROVIDED BUT FULL COMPLIANCE TO 14 CFR 25.571 (B)(25-45) AND 26.43 (D) MUST BE ISSUED AND DAMAGE TOLERANCE INFO. INCORPORATED IN THE AIRPLANE MAINT. PROGRAM WITHIN 18 MON.  FROM MAR 25, 2021 FOR THIS REPAIR APPROVAL TO REMAIN VALID AFTER THAT TIME. IF THE NEW 8110-3 FORM FINDING COMPLIANCE TO 14 CFR 25.571 AND 26.47(D) IS NOT INCORPORATED WITHIN 18 MON. THE AIRWORTHINESS CERT. OF THE AIRPLANE WITH THIS REPAIR IS NO LONGER CURRENT AFTER THAT TIME (AS REQ. BY 14 CFR 91.203 (A)). W- 1.5", O- .063, R- .059, L- 39", D- .004
